# SDR NACA2019123040146

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS271, STRINGER 13 LEFT HAND WING UPPER SURFACE HAS SURFACE CORROSION. LEFT HAND WING UPPER SURFACE, WS 232 STR 13, REPAIRED IAW BOEING SERVICE REQUEST 4-4649225247, SEE 8100-9 FOR FINAL APPROVAL
